# SDR DL72S950194

- Difficulty date: January 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N493DA
- Make and model: Boeing 727232
- Aircraft serial: 21062
- System (JASC): 5754 · Leading Edge Devices
- Part: Kruger Flap
- Part number: 65162255A
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSPECTION, A CRACK WAS FOUND ON THE NR 3 KRUGER FLAP NEAR THE I/B HINGE.  REPAIRED CRACK PER SRM 57-50-3.
